# SDR SWAA2023031402039

- Difficulty date: February 12, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N7745A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33933
- Aircraft time: 49,824 hours, 25,581 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN EMERGENCY LIGH ASSY ON HEADER PANEL LT SIDE AT AFT GALLEY AREA 2023-119320<[01] INSTALLED EMERGENCY LIGH ASSY ON HEADER PANEL LT SIDE AT AFT GALLEY AREA IAW B737-700 AMM 35-51-01-960-801 STEP 2.C (1) ITEM 2) UP TO STEP 2.C (4);[02] CORRECTION STEP 1  INSTALLED EMERGENCY LIGH ASSY ON HEADER PANEL LT SIDE AT AFT GALLEY AREA IAW B737-700 AMM 33-51-01-960-801 STEP 2.C (1) ITEM 2) UP TO STEP 2.C (4);[03] CORRECTED STEP 2 INSTALLED EMERGENCY LIGHT ASSY ON HEADER PANEL LT SIDE AT AFT GALLEY AREA IAW B737-700 AMM 33-51-01-960-801 STEP 2.C (1) ITEM 2) UP TO STEP 2.C (4);[04] INSTALLED EMERGENCY LIGHT ASSY ON HEADER PANEL LT SIDE AT AFT GALLEY AREA IAW B737-700 AMM 33-51-01-960-801 STEP 2.C (1) ITEM 2) UP TO STEP 2.C (4). COMPLETED
